按条件检索“225”条记录

已选条件: 出版年: 2014 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Linear Quadratic Nonzero Sum Differential Games with Asymmetric Information EI SCOPUS SCIE

作者:Chang, Dejian; Xiao, Hua

作者机构:[Chang, Dejian] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Chang, Dejian] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xiao, Hua] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014,Vol.2014

WOS被引数:2

资源类型:期刊论文

WOS:000340451400001

2. Neighbor sum distinguishing total colorings via the Combinatorial Nullstellensatz SCOPUS SCIE

作者:DING LaiHao;WANG GuangHui;YAN GuiYing

作者机构:[Ding, L.H] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, G.H] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Yan, G.Y] Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 10080, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.9,1875-1882

WOS被引数:28

资源类型:期刊论文

WOS:000340568600008

3. Partially Observed Time-Inconsistency Recursive Optimization Problem and Application SCOPUS SCIE SSCI

作者:Haiyang Wang;ZhenWu

作者机构:[Wang, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of Optimization Theory and Applications,JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,2014,Vol.161,Issue.2,664-687

WOS被引数:3

资源类型:期刊论文

WOS:000334504000019

4. Infinitely many weak solutions for a fractional Schrodinger equation SCIE

作者:Dong, Wei; Xu, Jiafa; Wei, Zhongli

作者机构:[Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.; [Xu, Jiafa; Wei, Zhongli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wei, Zhongli] Shandong Jianzhu Univ, Dept Math, Jinan 250101, Shandong, Peoples R China.

来源:BOUNDARY VALUE PROBLEMS,2014

WOS被引数:10

资源类型:期刊论文

WOS:000347390800001

5. Second-order schemes for solving decoupled forward backward stochastic differential equations SCOPUS SCIE

作者:ZHAO WeiDong;LI Yang;FU Yu

作者机构:[Zhao, W.D] School of Mathematics, Shandong University, Jinan, 250100, China;[ Li, Y] College of Science, University of Shanghai for Science and Technology, Shanghai, 200093, China;[ Fu, Y] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.4,665-686

WOS被引数:3

资源类型:期刊论文

WOS:000333080500001

6. Division algebras in linear Gr-categories SCIE

作者:Huang, Hua-Lin; Van Oystaeyen, Fred; Zhang, Yinhuo

作者机构:[Huang, Hua-Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Van Oystaeyen, Fred] Univ Antwerp, Dept Math & Comp Sci, B-2020 Antwerp, Belgium.; [Zhang, Yinhuo] Univ Hasselt, Dept Math & Stat, B-3590 Diepenbeek, Belgium.

来源:BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN,2014,Vol.21,Issue.5,859-872

资源类型:期刊论文

WOS:000348242800006

7. A two-grid expanded mixed element method for nonlinear non-Fickian flow model in porous media EI SCOPUS SCIE

作者:Liu, Wei; Li, Xindong; Zhao, Qingli

作者机构:[Liu, Wei] Ludong Univ, Sch Math & Stat Sci, Yantai 264025, Shandong, Peoples R China.; [Li, Xindong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhao, Qingli] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2014,Vol.91,Issue.6,1299-1314

WOS被引数:3

资源类型:期刊论文

WOS:000340826000010

8. Linear Stability of Elliptic Lagrangian Solutions of the Planar Three-Body Problem via Index Theory SCOPUS SCIE

作者:Hu, Xijun; Long, Yiming; Sun, Shanzhong

作者机构:[Hu, Xijun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Long, Yiming] Nankai Univ, Chern Inst Math, Tianjin 300071, Peoples R China.; [Long, Yiming] Nankai Univ, LPMC, Tianjin 300071, Peoples R China.; [Sun, Shanzhong] Capital Normal Univ, Dept Math, Beijing 100048, Peoples R China.; [Sun, Shanzhong] Beijing Ctr Math & Informat Interdisciplinary Sci, Beijing 100048, Peoples R China.

来源:ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,2014,Vol.213,Issue.3,993-1045

WOS被引数:12

资源类型:期刊论文

WOS:000338126400007

9. Weak and Strong Limit Theorems for Stochastic Processes under Nonadditive Probability SCOPUS SCIE

作者:Chen, Xiaoyan; Chen, Zengjing

作者机构:[Chen, Xiaoyan] Ajou Univ, Grad Dept Financial Engn, Suwon 443749, South Korea.; [Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000331838000001

10. Relationship between maximum principle and dynamic programming for stochastic differential games of jump diffusions EI SCOPUS SCIE

作者:Shi, Jingtao

作者机构:[Shi, Jingtao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Shi, Jingtao] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF CONTROL,2014,Vol.87,Issue.4,693-703

WOS被引数:1

资源类型:期刊论文

WOS:000332205200003

11. Relationship between maximum principle and dynamic programming principle for stochastic recursive optimal control problems of jump diffusions EI SCOPUS SCIE

作者:Jingtao Shi

作者机构:[Shi, J] School of Mathematics, Shandong University, Jinan 250100, China

来源:Optimal Control Applications and Methods,OPTIMAL CONTROL APPLICATIONS & METHODS,2014,Vol.35,Issue.1,61-76

WOS被引数:1

资源类型:期刊论文

WOS:000329753000004

12. A Uniformly Optimal-Order Estimate for Finite Volume Method for Advection-Diffusion Equations EI SCOPUS SCIE

作者:Yongqiang Ren;Aijie Cheng;Hong Wang

作者机构:[Ren, Y] School of Mathematics, Shandong University, Shandong, Jinan 250100, China;[ Cheng, A] School of Mathematics, Shandong University, Shandong, Jinan 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2014,Vol.30,Issue.1,17-43

WOS被引数:4

资源类型:期刊论文

WOS:000327442500002

13. Positive Solutions for Systems of Nonlinear Higher Order Differential Equations with Integral Boundary Conditions SCOPUS SCIE

作者:Li, Yaohong; Zhang, Xiaoyan

作者机构:[Li, Yaohong] Suzhou Univ, Sch Math & Stat, Suzhou 234000, Peoples R China.; [Zhang, Xiaoyan] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

WOS被引数:1

资源类型:期刊论文

WOS:000333292400001

14. Long properly colored cycles in edge colored complete graphs SCOPUS SCIE

作者:Wang, Guanghui; Wang, Tao; Liu, Guizhen

作者机构:[Wang, Guanghui; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Tao] Henan Univ, Inst Appl Math, Kaifeng 475004, Peoples R China.; [Wang, Tao] Henan Univ, Coll Math & Informat Sci, Kaifeng 475004, Peoples R China.

来源:DISCRETE MATHEMATICS,2014,Vol.324,56-61

WOS被引数:2

资源类型:期刊论文

WOS:000334082600008

15. The Linear t-Colorings of Sierpi ński-Like Graphs SCOPUS SCIE

作者:Bing Xue;Liancui Zuo;Guanghui Wang;Guojun Li

作者机构:[Xue, B] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zuo, L] College of Mathematical Science, Tianjin Normal University, Tianjin, 300387, China;[ Wang, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2014,Vol.30,Issue.3,755-767

WOS被引数:6

资源类型:期刊论文

WOS:000334939300022

16. A nonconforming scheme with high accuracy for the plate bending problem EI SCOPUS SCIE

作者:Sun, Ming; Song, Shicang; Liu, Zeyi

作者机构:[Sun, Ming; Song, Shicang; Liu, Zeyi] Zhengzhou Univ, Sch Math & Stat, Zhengzhou 450001, Henan, Peoples R China.; [Sun, Ming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2014,Vol.68,Issue.10,1083-1092

WOS被引数:1

资源类型:期刊论文

WOS:000345475600001

17. Existence of Asymptotic Values for Nonexpansive Stochastic Control Systems EI SCOPUS SCIE

作者:Buckdahn, Rainer; Goreac, Dan; Quincampoix, Marc

作者机构:[Buckdahn, Rainer; Quincampoix, Marc] Univ Brest, Lab Math Bretagne Atlantique CNRS UMR 6205, F-29200 Brest, France.; [Buckdahn, Rainer] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Goreac, Dan] Univ Paris Est, LAMA UMR 8050, UPEMLV, UPEC,CNRS, F-77454 Marne La Vallee, France.

来源:APPLIED MATHEMATICS AND OPTIMIZATION,2014,Vol.70,Issue.1,1-28

WOS被引数:9

资源类型:期刊论文

WOS:000339107200001

18. Fault attacks on hyperelliptic curve discrete logarithm problem over binary field EI SCOPUS SCIE

作者:WANG MingQiang;XUE HaiYang;ZHAN Tao;

作者机构:[WANG MingQiang;XUE HaiYang;ZHAN Tao]School of Mathematics,Shandong University;[WANG MingQiang;XUE HaiYang;ZHAN Tao]State Key Laboratory of Information Security,Institute of Information Engineering,Chinese Academy of Sciences

来源:Science China(Information Sciences),SCIENCE CHINA-INFORMATION SCIENCES,2014,Vol.57,Issue.3,187-203

资源类型:期刊论文

WOS:000332351000016

19. Simulated annealing for the bounds of Kendall\'s tau and Spearman\'s rho SCOPUS SCIE

作者:Shao, Wei; Guo, Guangbao; Zhao, Guoqing; Meng, Fanyu

作者机构:[Shao, Wei] Qufu Normal Univ, Sch Management, Rizhao 276800, Shandong, Peoples R China.; [Guo, Guangbao] Shandong Univ Technol, Dept Stat, Zibo 255049, Shandong, Peoples R China.; [Zhao, Guoqing] Shandong Univ Finance & Econ, Sch Finance, Jinan 250014, Shandong, Peoples R China.; [Meng, Fanyu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION,2014,Vol.84,Issue.12,2688-2699

WOS被引数:5

资源类型:期刊论文

WOS:000340874500013

20. Polynomial Solutions to the Matrix Equation X - AX(T)B = C SCOPUS SCIE

作者:Song, Caiqin; Feng, Jun-e

作者机构:[Song, Caiqin; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Song, Caiqin] Shandong Univ Sci & Technol, Coll Informat Sci & Engn, Qingdao 266590, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2014

资源类型:期刊论文

WOS:000330412800001

共 12 页, 225 条记录

TOP